# SDR SIMA20130606005

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 23,647 hours, 20,866 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Dau
- Part number: ED35E1090400
- Part serial: 538
- Condition: Faulty
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON APPROACH TO LAND WHEN THEY PUT THE GEAR DOWN THEY RECEIVED AN OTBD BRAKE INOP MESSAGE ON EICAS.  THE CREW WENT AROUND TO RUN THE CHECKLIST.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED A CONTINUITY AND INSULATION TEST OF WIRING FROM BCU J2 CONNECTOR PIN 79 TO DAU 1 J1019 CONNECTOR PIN A3.  TESTED GOOD.  R & R AFDAU IAW AMM NR 31-31-07. OPS CK GOOD. NO FAULTS NOTED. THE ACFT WAS RETURNED TO SERVICE.
